Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 265, NWS Springfield, MO

May 25, 2011Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 25, 2011, 2:33 PM CDT for Texas County, Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 2:33 PM CDT (19:33 UTC)
Expired
May 25, 2011, 3:30 PM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Texas County, MO

The radar

The Springfield radar (KSGF), 126 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 2:45 PM CDTHAIL 1Houston, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 10:37 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2063 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 500 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2063 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
500 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WUUS53 KSGF 251933
SVRSGF
MOC215-252030-
/O.NEW.KSGF.SV.W.0265.110525T1933Z-110525T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 330 PM CDT.

* AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES WEST OF CABOOL...OR 6 MILES EAST OF
  MOUNTAIN GROVE...MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE
  OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BUCYRUS...CABOOL...ELK CREEK...EUNICE...
  HARTSHORN...HAZELTON...HOUSTON...LICKING...PRESCOTT...
  RAYMONDVILLE...SIMMONS...SOLO...SUCCESS AND YUKON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3706 9212 3706 9217 3715 9225 3722 9225
      3760 9204 3760 9176 3743 9176 3742 9165
      3721 9165
TIME...MOT...LOC 1934Z 224DEG 42KT 3717 9213
WIND...HAIL 60MPH 1.25IN

$$

CRAMER
2 follow-up statements
936 
WWUS53 KSGF 251951
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CDT WED MAY 25 2011

MOC215-252030-
/O.CON.KSGF.SV.W.0265.000000T0000Z-110525T2030Z/
TEXAS MO-
251 PM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN TEXAS COUNTY...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR HOUSTON...MOVING NORTHEAST AT 50
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BUCYRUS...EUNICE...HARTSHORN...HOUSTON...
LICKING...PRESCOTT...RAYMONDVILLE...SIMMONS...SOLO AND YUKON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3721 9170 3720 9198 3722 9207 3728 9210
      3731 9209 3760 9189 3760 9176 3743 9176
      3742 9165 3721 9165
TIME...MOT...LOC 1951Z 224DEG 42KT 3731 9196
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
004 
WWUS53 KSGF 252029
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT WED MAY 25 2011

MOC215-252040-
/O.EXP.KSGF.SV.W.0265.000000T0000Z-110525T2030Z/
TEXAS MO-
329 PM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TEXAS COUNTY HAS
EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3721 9170 3720 9198 3722 9207 3728 9210
      3731 9209 3760 9189 3760 9176 3743 9176
      3742 9165 3721 9165
TIME...MOT...LOC 2030Z 224DEG 42KT 3764 9156

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:07 PM CDT, 26 minutes earlier.

Area forecast discussion, May 25, 2:07 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 PM CDT WED MAY 25 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.DISCUSSION...

TWO LINES OF STORMS CURRENTLY TRAVERSING THE AREA...ONE LINE FROM
VIENNA TO GAINESVILLE AND THE SECOND FROM CAMDENTON TO BRANSON.
CURRENTLY RECEIVING REPORTS OF LARGE HAIL...STRONG WINDS...AND
OCCASIONAL FUNNEL CLOUDS.

THESE STORMS ARE ENTERING AN AREA OF STRONGER INSTABILITY WITH
MLCAPES IN THE 2000-2500 J/KG AND 0-6KM WIND SHEAR ON THE ORDER OF
40-50 KTS. IN ADDITION...THERE IS A 50 KT SPEED MAX AT 700 MB
CURRENTLY MOVING THE REGION. SURFACE WINDS ACROSS SOUTH CENTRAL
MISSOURI REMAIN FROM THE SOUTH WITH MORE FAVORABLE BACKING TO THE
SOUTHEAST OCCURRING GENERALLY NORTH OF A TBN-SUS LINE.

EXPECT HAIL AND WIND THREAT TO CONTINUE THIS AFTERNOON BUT CANNOT
RULE OUT TORNADOES...ESPECIALLY OVER CENTRAL MISSOURI.

GAEDE

&&

.AVIATION...
/ISSUED 641 AM CDT WED MAY 25 2011/

FOR THE 12Z TAF PACKAGE...PRIMARY FORECAST CONCERN REVOLVES AROUND
REDEVELOPMENT OF SCATTERED SEVERE THUNDERSTORMS FROM LATE THIS
MORNING INTO THE AFTERNOON...PARTICULARLY FOR SGF/BBG. INITIAL
MVFR DECK WITH TEND TO SCATTER OUT AND LIFT TO VFR THIS MORNING.
STRONG LOW PRESSURE WILL MOVE INTO WEST CENTRAL MISSOURI BY THIS
AFTERNOON...BRINGING WITH IT GUSTY SOUTHWEST WINDS. TSRA INITIATE
LOOKS PLAUSIBLE BY LATE THIS MORNING WITH SEVERAL BANDS OF
SHRA/TSRA POSSIBLE ACROSS THE AREA. STRONGEST STORMS WILL LIKELY
FORM ALONG THE HIGHWAY 65 CORRIDOR AND HEAD EAST QUICKLY.
HOWEVER...THERE WILL BE SCATTERED STORMS THAT WILL DEVELOP ALONG A
FRONT ACROSS SOUTHEAST KANSAS AND AFFECT THE JLN AERODROME.
SHRA/TSRA ACTIVITY WILL WANE A BIT THIS EVENING...LESSENING IN
COVERAGE WITH TIME. AS NORTHWEST WINDS DEVELOP OVER THE
REGION...THERE WILL BE A RISK FOR IFR CIGS...ESPECIALLY AT SGF/BBG
WITH LOW END MVFR MORE PLAUSIBLE AT JLN.

GAGAN

&&

.PREV DISCUSSION...
/ISSUED 1022 AM CDT WED MAY 25 2011/
/ISSUED 238 AM CDT WED MAY 25 2011/

CURRENTLY...MESSY BATCH OF CONVECTION LIFTING TO THE NORTHEAST
ACROSS THE EASTERN OZARKS AND CENTRAL MO AT THIS HOUR. THE
ATMOSPHERE AHEAD OF THE LINE IS WEAKLY CAPPED...SURFACE AND MIXED
LAYER CIN IN THE 20 TO 40 J/KG RANGE...WITH MODEST SURFACE AND
MIXED LAYER CAPE OF AROUND 1500 J/KG. QUASI LINEAR CONVECTIVE
SYSTEM SHOWS POCKETS OF HIGHER BASE VELOCITY JUTTING INTO THE LINE
FROM THE SOUTHWEST...WITH THE OCCASIONAL MARC SIGNATURE AND A FEW
MESOVORTICIES. DUE TO THE SPORADIC NATURE OF THESE FEATURES...AND
DUE TO THE TIME OF DAY...WE HAVE ONLY RECEIVED INFREQUENT REPORTS
OF WIND. BEHIND THE MAIN LINE OF CONVECTION...ADDITIONAL SHOWERS
AND STORMS ARE DEVELOPING IN A SOUTHWEST/NORTHEAST BAND JUST AHEAD
OF AN INCOMING DRY SLOT IN THE MID LEVELS. AM EXPECTING THIS
ACTIVITY TO REMAIN ELEVATED AND SUB SEVERE GIVEN A MORE STOUT CAP
AND LIMITED INSTABILITY.

TODAY...COMPLEX FORECAST AS YET ANOTHER ROUND OF SEVERE STORMS IS
EXPECTED ACROSS AT LEAST THE EASTERN HALF OF THE AREA. THE UPPER
LOW TO OUR WEST WILL SLOWLY EDGE INTO WEST CENTRAL MISSOURI BY
MIDDAY. STRONG MID LEVEL HEIGHT FALLS WILL SPREAD OVER THE REGION
AS THE DAY PROGRESSES. AND THE REGION WILL BE POSITIONED IN THE
EXIT REGION OF A CYCLONICALLY CURVED 90 KT UPPER LEVEL JET...WHICH
WILL PROVIDE ENHANCED UPWARD VERTICAL MOTION.

WILL LIKELY SEE A COUPLE OF BANDS OF THUNDERSTORMS DEVELOP ACROSS
THE REGION. THE AREA OF INITIATION OF MOST CONCERN IS THE HIGHWAY
65 CORRIDOR TO THE EAST. THIS REGION WILL BE BEST POSITIONED IN
THE NOSE OF THE 700 MB JET...WITH DEEP LAYER SHEAR OF 50 KNOTS AND
LOW LEVEL SHEAR AROUND 20 TO 30 KNOTS. THESE VALUES WILL SUPPORT
SUPERCELL THUNDERSTORM DEVELOPMENT. MID LEVEL LAPSE RATES WILL BE
IN EXCESS OF 7 C/KM AND WITH MID TO UPPER 60S DEWPOINTS EXPECTED
TO BE BACK IN PLACE BY MIDDAY...MLCAPE VALUES IN THE 1500 TO 2500
J/KG RANGE WILL DEVELOP OVER THE EASTERN HALF OF THE OUTLOOK AREA.
THESE INGREDIENT SUPPORT A RISK OF HAIL TO THE SIZE OF GOLF
BALLS...WIND GUSTS IN EXCESS OF 60 MPH AND A FEW TORNADOES.
INITIATION IN THE HIGHWAY 65 CORRIDOR WILL BE POSSIBLE IN THE LATE
MORNING TO EARLY AFTERNOON TIME FRAME...WITH THIS ACTIVITY QUICKLY
MOVING TO THE EAST DURING THE AFTERNOON.

OTHER BANDS OF SHOWERS AND STORMS WILL BE POSSIBLE ACROSS THE
WESTERN HALF OF THE OUTLOOK AREA...COINCIDENT WITH MORE NARROWLY
FOCUSED VORT LOBES ROTATING AROUND THE MAIN UPPER LOW. WHILE THE
RISK FOR SEVERE WEATHER IS LOW FURTHER TO THE WEST...THIS ACTIVITY
WILL POSE A RISK OF WIND GUSTS TO 40 MPH GIVEN STRONG WIND FIELDS
ALOFT AND SMALL HAIL.

TONIGHT AND THURSDAY...UPPER LOW WILL SLOWLY MOVE THROUGH THE
MIDWEST. SHOWERS AND A FEW STORMS WILL LINGER IN A SCATTERED
FASHION THROUGH THURSDAY MORNING. COLD ADVECTION WILL BRING
TEMPERATURES BACK DOWN INTO THE 50S TONIGHT. WITH CLOUD COVER
LINGERING MUCH OF THE DAY THURSDAY...HIGHS WILL STRUGGLE TO WARM
INTO THE MIDDLE AND UPPER 60S.

FRIDAY THROUGH SATURDAY...QUICK MOVING WAVE WILL CUT ACROSS THE
NORTHERN TIER OF STATES BRINGING A COLD FRONT INTO THE REGION
FRIDAY AND FRIDAY NIGHT. THIS BOUNDARY WILL STALL OVER THE REGION
INTO EARLY SATURDAY BEFORE LIFTING BACK TO THE NORTH AS HIGH
PRESSURE AT THE SURFACE AND ALOFT STARTS TO BUILD INTO THE
REGION. SHOWERS AND STORMS WILL ONCE AGAIN BE POSSIBLE ALONG THIS
BOUNDARY AND HAVE MAINTAINED HIGH CHANCE POPS LATE FRIDAY INTO
FRIDAY NIGHT. THIS FRONT WILL QUICKLY MOVE BACK TO THE NORTH AS A
WARM FRONT ON SATURDAY. THIS WILL SHUNT RAIN CHANCES BACK TO THE
NORTH AND MARK THE BEGINNING OF A WARMING TREND FOR THE REGION.

SATURDAY NIGHT ONWARD...MEDIUM RANGE MODEL OUTPUT CONTINUES TO
EXHIBIT GOOD AGREEMENT FOR THE LATTER HALF OF THE WEEKEND INTO
EARLY NEXT WEEK. ALOFT...RIDGING TAKES HOLD OF OUR WEATHER REGIME.
WITH 700MB TEMPS IN THE LOW TEENS...EXPECTING LITTLE IF ANY
RAINFALL AND WITH 925/850MB TEMPS IN THE UPPER TEENS TO LOW 20S
CELSIUS ABOVE AVERAGE TEMPERATURES ARE ON TAP FOR THE REGION.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MOZ055>058-
     067>071-078>083-089>092-094>098-102>106.

KS...NONE.
&&
Hazardous weather outlook, May 25, 1:05 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT WED MAY 25 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
105 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME.

WEATHER HAZARDS EXPECTED...

SIGNIFICANT TORNADO RISK.
EXTREME HAIL RISK.
SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
SIGNIFICANT LIGHTNING RISK.
SIGNIFICANT FLOODING RISK.

DISCUSSION...

SCATTERED SUPERCELL THUNDERSTORMS WILL PRODUCE THE RISK FOR VERY
LARGE HAIL UP TO THE SIZE OF BASEBALLS...WIND GUSTS OF 60 TO 70
MPH...AND TORNADOES WEST OF A LINE FROM WARSAW TO SPRINGFIELD TO
GALENA. THE STORMS WILL SHIFT WEST TO EAST OVER THE REGION THIS
AFTERNOON...ENDING OVER CENTRAL AND SOUTH CENTRAL MISSOURI BY 7 PM.

THE RISK FOR FLASH FLOODING WILL ALSO PERSIST TODAY...ESPECIALLY
ACROSS SOUTHERN MISSOURI NEAR TABLE ROCK LAKE...LAKE
TANEYCOMO...AND BULL SHOALS LAKE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE FRIDAY AND FRIDAY
NIGHT INTO EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON EAST OF A LINE
FROM WARSAW TO SPRINGFIELD TO GALENA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, May 25, 1:37 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             DIXON                   37.99N 92.09W
05/25/2011  E1.00 INCH       PULASKI            MO   BROADCAST MEDIA

&&

GAEDE
Local storm report, May 25, 1:44 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             1 SE OLEAN              38.40N 92.52W
05/25/2011  E1.75 INCH       MILLER             MO   PUBLIC

&&

JCOLUCCI
Local storm report, May 25, 1:53 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     FUNNEL CLOUD     1 NE NEWBURG            37.92N 91.89W
05/25/2011                   PHELPS             MO   AMATEUR RADIO

&&

GAEDE
Local storm report, May 25, 2:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             EDGAR SPRINGS           37.70N 91.87W
05/25/2011  E0.75 INCH       PHELPS             MO   PUBLIC

&&

GAEDE
Local storm report, May 25, 2:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             LECOMA                  37.78N 91.73W
05/25/2011  E0.88 INCH       DENT               MO   EMERGENCY MNGR

&&

GAEDE
Local storm report, May 25, 2:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FUNNEL CLOUD     ROLLA                   37.95N 91.77W
05/25/2011                   PHELPS             MO   TRAINED SPOTTER

&&

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:15 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton45 min
May 24, 9:19 PM CDTTornado WarningSGFJasper, Newton41 min
May 24, 9:42 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton63 min
May 24, 9:56 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton49 min
May 24, 10:22 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon60 min
May 24, 10:28 PM CDTSevere Thunderstorm WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more52 min
May 24, 10:34 PM CDTTornado WarningSGFBarton, Dade, Jasper26 min
May 24, 11:04 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk41 min
May 24, 11:05 PM CDTSpecial Weather StatementSGFBenton, Cedar, Hickory, St. Clair40 min
May 24, 11:46 PM CDTSpecial Weather StatementSGFGreene29 min
May 24, 11:47 PM CDTSpecial Weather StatementSGFBenton, Camden, Dallas, Hickory, Morgan43 min
May 24, 11:51 PM CDTSevere Thunderstorm WarningSGFGreene, Polk39 min
May 25, 12:04 AM CDTAreal Flood AdvisorySGFGreene4 hr
May 25, 12:11 AM CDTSpecial Weather StatementSGFBarry, Stone34 min
May 25, 12:25 AM CDTSpecial Weather StatementSGFDallas, Polk35 min
May 25, 12:38 AM CDTSpecial Weather StatementSGFCamden37 min
May 25, 12:47 AM CDTSpecial Weather StatementSGFCamden28 min
May 25, 12:55 AM CDTSevere Thunderstorm WarningSGFLaclede, Webster, Wright29 min
May 25, 1:01 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan29 min
May 25, 1:05 AM CDTSpecial Weather StatementSGFStone, Taney25 min
May 25, 1:12 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Stone, Taney, Webster and 1 more63 min
May 25, 1:26 AM CDTSpecial Weather StatementSGFMiller19 min
May 25, 1:29 AM CDTSevere Thunderstorm WarningSGFMiller31 min
May 25, 1:37 AM CDTTornado WarningSGFDouglas, Webster, Wright23 min
May 25, 1:38 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski37 min
May 25, 1:55 AM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Pulaski, Texas, Webster, Wright50 min
May 25, 1:59 AM CDTSevere Thunderstorm WarningSGFMiller12 min
May 25, 2:32 AM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas58 min
May 25, 3:37 AM CDTSpecial Weather StatementSGFDouglas38 min
May 25, 3:44 AM CDTTornado WarningSGFDouglas, Texas46 min
May 25, 4:00 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas, Wright45 min
May 25, 4:03 AM CDTTornado WarningSGFDouglas, Howell, Texas, Wright42 min
May 25, 4:04 AM CDTTornado WarningSGFDent, Phelps, Pulaski, Texas41 min
May 25, 4:35 AM CDTTornado WarningSGFDent, Shannon, Texas40 min
May 25, 5:08 AM CDTSpecial Weather StatementSGFDent37 min
May 25, 5:17 AM CDTTornado WarningSGFDent32 min
May 25, 9:42 AM CDTAreal Flood WarningSGFMcDonald24 hr
May 25, 10:43 AM CDTSevere Thunderstorm WarningSGFSt. Clair47 min
May 25, 11:02 AM CDTSevere Thunderstorm WarningSGFBenton58 min
May 25, 11:44 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence61 min
May 25, 11:53 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan67 min
May 25, 11:56 AM CDTTornado WarningSGFBenton49 min
May 25, 12:02 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright58 min
May 25, 12:05 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan55 min
May 25, 12:15 PM CDTTornado WarningSGFBenton, Camden, Hickory, Morgan45 min
May 25, 12:16 PM CDTSevere Thunderstorm WarningSGFPolk59 min
May 25, 12:34 PM CDTSevere Thunderstorm WarningSGFGreene56 min
May 25, 12:38 PM CDTTornado WarningSGFMiller, Morgan52 min
May 25, 12:44 PM CDTSevere Thunderstorm WarningSGFPulaski61 min
May 25, 12:58 PM CDTSevere Thunderstorm WarningSGFDallas62 min
May 25, 1:01 PM CDTSevere Thunderstorm WarningSGFLaclede23 min
May 25, 1:07 PM CDTTornado WarningSGFMaries, Phelps, Pulaski68 min
May 25, 1:09 PM CDTSevere Thunderstorm WarningSGFCamden, Miller51 min
May 25, 1:15 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone, Taney, Webster60 min
May 25, 1:21 PM CDTTornado WarningSGFMiller24 min
May 25, 1:26 PM CDTSevere Thunderstorm WarningSGFTexas, Wright50 min
May 25, 1:33 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan42 min
May 25, 2:05 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski55 min
May 25, 2:06 PM CDTTornado WarningSGFDent, Phelps, Texas54 min
May 25, 2:14 PM CDTFlash Flood WarningSGFCamden, Miller, Morgan5 hr
May 25, 2:14 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Phelps, Pulaski61 min
May 25, 2:29 PM CDTSevere Thunderstorm WarningSGFOregon48 min
May 25, 2:35 PM CDTSevere Thunderstorm WarningSGFDent, Shannon55 min
May 25, 2:38 PM CDTTornado WarningSGFDent, Phelps, Texas52 min
May 25, 2:41 PM CDTTornado WarningSGFDent, Shannon64 min
May 25, 2:43 PM CDTTornado WarningSGFOregon35 min
May 25, 3:22 PM CDTSevere Thunderstorm WarningSGFHowell23 min
May 25, 3:55 PM CDTSevere Thunderstorm WarningSGFOregon13 min
May 25, 4:12 PM CDTSevere Thunderstorm WarningSGFShannon42 min
May 25, 4:43 PM CDTSevere Thunderstorm WarningSGFOregon47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.